MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.idcr.2025.e02300

Медицинская библиотека · IDCases · 2025

Atypical tinea corporis with Id reaction: A case report and successful treatment with upadacitinib.

Mao Jing, Tong Zequn, Su Xinhong, Zhuang Zheyu, Bao Siyi, Chen Ying, Xiao Zhixun, Gong Ting, Ji Chao

Клинический случайСтатьяПеревод в очереди

Аннотация

Atypical tinea corporis, characterized by clinical manifestations that resemble other skin disorders, can lead to misdiagnosis and delayed treatment. This 67-year-old male had a seven-month history of pruritic skin lesions resembling subcorneal pustular dermatosis. Dermatological exam and fungal culture confirmed Trichophyton rubrum-induced atypical tinea corporis. After oral itraconazole treatment, he developed symmetrical eczematous lesions (Id reaction) on his extremities. Initial treatment was ineffective, so upadacitinib was administered, resulting in significant improvement at eight weeks. This case highlights atypical tinea presentations, Id reactions, and introduces upadacitinib as a novel treatment option for refractory Id reactions.

Для цитирования: Mao Jing, Tong Zequn, Su Xinhong, Zhuang Zheyu, Bao Siyi, Chen Ying, Xiao Zhixun, Gong Ting, Ji Chao. Atypical tinea corporis with Id reaction: A case report and successful treatment with upadacitinib.. IDCases. 2025. DOI: 10.1016/j.idcr.2025.e02300.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.